MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP GUARDIAN K4 18" WIDE WHEELCHAIR, DESK-LENGTH ARMS AND ELEVATING FOOTRESTS; WC, K4, 18", SB DDLA, ELR

MEDLINE INDUSTRIES, LP GUARDIAN K4 18" WIDE WHEELCHAIR, DESK-LENGTH ARMS AND ELEVATING FOOTRESTS; WC, K4, 18", SB DDLA, ELR
Catalog Number K4186N24E
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the arm rest on the wheelchair was not functioning as intended ("a plastic casing that allows the arm rest to secure to the base of the wheelchair which has snapped").There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The customer stated, "a plastic casing that allows the arm rest to secure to the base of the wheelchair which has snapped".

Brand Name
GUARDIAN K4 18" WIDE WHEELCHAIR, DESK-LENGTH ARMS AND ELEVATING FOOTRESTS
Common Device Name
WC, K4, 18", SB DDLA, ELR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key25062573
Report Number1417592-2026-00720
Device Sequence Number10101279
Product Code IOR
UDI-Device Identifier00080196306117
UDI-Public00080196306117
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberK4186N24E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date05/03/2026
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown